MathSciNet Relay Station
MathSciNet bibliographic data
MR882800 16A45
Goodearl, K. R. Surjective endomorphisms of finitely generated modules. Comm. Algebra 15 (1987), no. 3, 589–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement